# SDR HYIA20151006001

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- Aircraft time: 17,638 hours, 6,986 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE RT BRAKE INOPERATIVE.  INSPECTED THE RT BRAKE & FOUND THE CALIPER LEAKING.  R & R THE RT CALIPER & BLED RT BRAKE SYS.  OPERATIONAL & LEAK CHECKED GOOD.
